Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 236, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 18, 2007, 1:14 AM CDT for 5 counties in Missouri; Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 1:14 AM CDT (06:14 UTC)
- Expired
- Oct 18, 2007, 2:15 AM CDT
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 11:40 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 180615
SVRLSX
ILC119-133-163-MOC071-099-183-189-510-180715-
/O.NEW.KLSX.SV.W.0236.071018T0614Z-071018T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
EASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS CITY IN EAST CENTRAL MISSOURI
WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS
WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 215 AM CDT
* AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF OFALLON TO 23 MILES WEST OF
LONEDELL....AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST LOUIS...
OFALLON...
WELDON SPRING...
ST. PETERS...
COTTLEVILLE...
ORCHARD FARMS...
WILDWOOD...
ST. CHARLES...
PACIFIC...
MARYLAND HEIGHTS...
LONEDELL...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3821 9089 3894 9068 3891 9065 3890 9065
3886 9059 3893 9048 3892 9029 3899 9026
3899 8993 3825 8991
TIME...MOT...LOC 0614Z 273DEG 40KT 3888 9069 3821 9118
$$
TRUETT3 follow-up statements
000
WWUS53 KLSX 180633
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
133 AM CDT THU OCT 18 2007
ILC119-133-163-MOC071-099-183-189-510-180715-
/O.CON.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
MONROE IL-ST. CLAIR IL-MADISON IL-JEFFERSON MO-FRANKLIN MO-
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
133 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN ST. CHARLES...ST. LOUIS...ST. LOUIS CITY...EASTERN
FRANKLIN...NORTHERN JEFFERSON...WESTERN MADISON...WESTERN ST. CLAIR
AND NORTHERN MONROE COUNTIES...
AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORCHARD FARMS TO 10 MILES SOUTHWEST OF LONEDELL...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF ST. CHARLES TO 11
MILES SOUTH OF ST. CLAIR...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST LOUIS...BALLWIN...TOWN AND COUNTRY...ST. ANN...OERMANN...WEST
ALTON...LADUE...KIRKWOOD...BLACK JACK...WEBSTER GROVES AND WARSON
WOODS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3821 9089 3894 9068 3891 9065 3890 9065
3886 9059 3893 9048 3892 9029 3899 9026
3899 8993 3825 8991
TIME...MOT...LOC 0633Z 273DEG 40KT 3887 9042 3820 9091
$$
TRUETT000
WWUS53 KLSX 180701
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU OCT 18 2007
ILC133-MOC071-099-180707-
/O.CAN.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
MONROE IL-JEFFERSON MO-FRANKLIN MO-
157 AM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN...NORTHERN
JEFFERSON AND NORTHERN MONROE COUNTIES IS CANCELLED...
LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
3899 8994 3874 8992 3874 8993 3873 8992
3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0657Z 273DEG 40KT 3886 9008 3819 9057
$$
ILC119-163-MOC183-189-510-180715-
/O.CON.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
157 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EXTREME EASTERN ST. CHARLES...EASTERN ST. LOUIS...ST. LOUIS
CITY...WESTERN MADISON AND NORTHWESTERN ST. CLAIR COUNTIES...
AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALTON TO 27 MILES SOUTHWEST OF SUNSET HILLS...OR ALONG
A LINE EXTENDING FROM ALTON TO HILLSBORO...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST LOUIS...POAG...WASHINGTON PARK...SAUGET...PONTOON
BEACH...FAIRMONT CITY...MARYVILLE...GLEN
CARBON...EDWARDSVILLE...COLLINSVILLE AND FAIRVIEW HEIGHTS.
WIND GUSTS TO NEAR 60 MPH WERE OBSERVED AT THE NATIONAL WEATHER
SERVICE OFFICE IN WELDON SPRING AS THIS LINE PASSED THROUGH 120 AM.
RADAR INDICATES THAT THE STORM HAS WEAKENED A BIT SINCE THIS TIME.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
3899 8994 3874 8992 3874 8993 3873 8992
3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0657Z 273DEG 40KT 3886 9008 3819 9057
$$
TRUETT000
WWUS53 KLSX 180717
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 AM CDT THU OCT 18 2007
ILC119-163-MOC183-189-510-180727-
/O.EXP.KLSX.SV.W.0236.000000T0000Z-071018T0715Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
217 AM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ST.
CHARLES...EASTERN ST. LOUIS...ST. LOUIS CITY...WESTERN MADISON AND
NORTHWESTERN ST. CLAIR COUNTIES EXPIRED AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3853 9044 3892 9032 3893 9028 3899 9026
3899 8994 3874 8992 3874 8993 3873 8992
3868 8991 3853 8992 3852 8991
TIME...MOT...LOC 0701Z 273DEG 40KT 3886 9002 3819 9051
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 12:09 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 18, 12:09 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1209 AM CDT THU OCT 18 2007 .UPDATE... GOING CATEGORICAL FORECAST FOR TONIGHT STILL LOOKS ON TRACK AS LARGE SCALE ASCENT WILL INCREASE IN ADVANCE OF NEGATIVELY TILTED TROUGH AND JET STREAK CURRENTLY ROTATING OUT OF THE CENTRAL PLAINS. LARGE AREA OF SHOWERS AND SCATTERED TSRA OVER SERN HALF OF THE CWA IS IN RESPONSE TO STRONG 925-850MB MOISTURE CONVERGENCE THAT IS PROGGED TO CONTINUE THROUGH 09Z. AS EXPECTED...INSTABILITY IS NOT GREAT WITH MUCAPES ONLY RUNNING BETWEEN 500-1000 J/KG...THOUGH DO NOT EXPECT IT TO FALL MUCH MORE TONIGHT AS LOW LEVEL WINDS CONTINUE TO ADVECT MID-UPPER 60 DEWPOINTS INTO CWA. IMPRESSIVE DEEP LAYER SHEAR (0-6KM SHEAR OF 40-60KTS) AND ASCENT FROM SHORTWAVE WILL AUGMENT MARGINAL INSTABILITY TO KEEP RISK OF SEVERE WEATHER THROUGH THE NIGHT. LATEST SWODY1 MOVED MDT RISK INTO THE SWRN QUARTER OF THE CWA. THERE WILL CONTINUE TO BE A THREAT OF TORNADOES THROUGH THE NIGHT GIVEN THE IMPRESSIVE 250-400 M2/S2 0-1KM SRH VALUES. WILL ALSO MENTION OF LOCALLY HEAVY RAINFALL IN THE HWO AS VSBY AT OBS SITES HAVE BEEN FALLING WITH +RA...AND PRECIP H20 VALUES ARE NEAR 2 INCHES OVER THE ERN PART OF THE CWA. STILL QUESTIONS ABOUT TIMING OF FRONT TOMORROW. NEW 00Z RUN OF NAM HOLDS FRONT AND INSTABILITY FARTHER WEST OVER THE REGION THROUGH 21Z TOMORROW...SO WILL GO AHEAD AND INCREASE POPS OVER IL COUNTIES THROUGH TOMORROW AFTN. BRITT && .DISCUSSION... A SURFACE LOW PRESSURE SYSTEM WAS LOCATED OVER NORTHWESTERN KS THIS AFTERNOON. A WARM FRONT EXTENDED FROM THE LOW ACROSS NORTHWEST INTO SOUTHEAST MO. LOW AND TRAILING COLD FRONT WILL MOVE NORTHEASTWARD TONIGHT AND ON THURSDAY. BY THURSDAY EVENING, LOW IS FORECAST TO BE CENTERED OVER SOUTHEAST MN WITH THE COLD FRONT EXTENDING FROM NORTHEAST IL ACROSS SOUTHEAST MO. SIGNIFICANT LOW LEVEL MOISTURE WAS BEING ADVECTED NORTHWARD ACROSS THE LOWER MS VALLEY/SOUTHERN GREAT PLAINS. 850 DEWPOINTS WERE IN THE MID TEENS C THIS MORNING ACROSS THAT REGION WITH A 40+ KT JET EXTENDING FROM OK INTO SOUTHWEST IA. THE GFS AND UKMET ARE FAIRLY SIMILAR FOR THIS EVENING WITH TREMENDOUS MOISTURE ADVECTION/CONVERENCE FORECAST ACROSS INTO THE AREA. MOST OF THE FORECAST AREA IS RAIN FREE NOW. UPPER SHORT WAVE WAS LOCATED OVER THE SOUTHERN ROCKIES/HIGH PLAINS OF OK AND TX THIS MORNING. MODELS ARE SIMILAR IN AMPLIFYING SYSTEM AND CLOSING OFF AN UPPER LOW OVER EASTERN NEB ON THURSDAY MORNING WITH A 140-160 METER HEIGHT FALL CENTER OVER NORTHEAST MO. VIGOROUS LOW WILL LIFT INTO THE UPPER MIDWEST BY FRIDAY MORNING. SURFACE LOW WILL DEEPEN DRAMATICALLY OVERNIGHT AND ON THURSDAY AS A RESULT. THE EUROPEAN IS STRONGER WITH THE NEXT SHORT WAVE LATER IN THE WEEKEND. THE MODEL FORECASTS A CLOSED LOW DEVELOPING OVER CO BY SUNDAY MORNING WHILE THE GFS IS MUCH WEAKER WITH SYSTEM. SIGNIFICANT DIFFERENCES APPEAR EARLY NEXT WEEK BETWEEN THE GFS AND EUROPEAN MODELS. THE EUROPEAN KEEPS A CLOSED LOW OVER THE SOUTHERN PLAINS/SOUTHERN ROCKIES WHILE THE GFS HAS CLOSED LOW OVER THE APPLACHIANS. TPS && .AVIATION... FOR THE 06Z TAFS... A LINE OF STRONG TO SEVERE THUNDERSTORMS IS NOW MOVING ACROSS THE FORECAST AREA. THE POTENTIAL STILL EXISTS FOR SEVERE CONVECTION WITH WINDS IN EXCESS OF 50 KTS...AND POSSIBLY TORNADOES AS WELL... ESPECIALLY FOR KSTL AND KSUS. PCPN SHOULD COME TO AN END FROM WEST TO EAST BETWEEN 09Z AND 13Z. OTHWERWISE...SURFACE WINDS WILL BE QUITE GUSTY BY DAYBREAK AS THE STORM SYSTEM CONTINUES TO DEEPEN AND MOVE NORTHEAST. CURRENT INDICATIONS ARE THAT THE WINDS COULD GUST TO MORE THAN 30 KTS IN SOME PLACES. AS FOR CIGS...MVFR CIGS TO IMPROVE BY MID MORNING...THEN LOWER BACK DOWN TO LOW MVFR AFTER 01Z AS WRAP AROUND CLOUDS MOVE IN ON BACK SIDE OF SYSTEM. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 17, 10:05 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1005 PM CDT WED OCT 17 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 1005 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THE REST OF THE NIGHT. A FEW OF THESE STORMS WILL BE SEVERE...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WIND GUSTS TO 70 MPH. THE GREATEST RISK FOR SEVERE WEATHER WILL BE SOUTH OF INTERSTATE 70 IN MISSOURI AND SOUTH OF INTERSTATE 64 IN ILLINOIS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE STORM PREDICTION CENTER WEBPAGE AT (ALL LOWERCASE)... HTTP://WWW.SPC.NOAA.GOV/PRODUCTS/WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE MISSISSIPPI RIVER ON THURSDAY. SOUTHWEST WINDS WILL GUST TO 30 TO 40 MPH ON THURSDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Oct 17, 11:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG CLARKSBURG 38.66N 92.67W
10/17/2007 MONITEAU MO LAW ENFORCEMENT
NUMEROUS TREES DOWNED AT THE INTERSECTION OF HIGHWAY 50
AND ROUTE H. SIZE OF TREES UNKNOWN.
&&
BRITTLocal storm report, Oct 18, 12:08 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG MEXICO 39.17N 91.87W
10/18/2007 AUDRAIN MO LAW ENFORCEMENT
POWER LINES DOWN IN THE CITY OF MEXICO.
&&
BRITTLocal storm report, Oct 18, 12:22 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG FULTON 38.85N 91.95W
10/18/2007 CALLAWAY MO LAW ENFORCEMENT
LARGE LIMBS DOWNING POWER LINES.
&&
BRITTLocal storm report, Oct 18, 12:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG OWENSVILLE 38.35N 91.50W
10/18/2007 GASCONADE MO LAW ENFORCEMENT
TREE DOWN.
&&
BRITTLocal storm report, Oct 18, 1:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
10/18/2007 PIKE MO LAW ENFORCEMENT
POWER LINES DOWN
&&
BRITTLocal storm report, Oct 18, 1:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
110 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
10/18/2007 PIKE MO LAW ENFORCEMENT
POWER LINES DOWN
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 9:08 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 25 hr |
| Oct 17, 11:24 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Monroe | 51 min |
| Oct 17, 11:55 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 65 min |
| Oct 18, 12:02 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Marion, Monroe, Montgomery, Ralls | 43 min |
| Oct 18, 12:27 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 63 min |
| Oct 18, 12:30 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Marion, Montgomery, Pike, Ralls, Warren | 45 min |
| Oct 18, 12:40 AM CDT | Severe Thunderstorm Warning | LSX | Crawford | 32 min |
| Oct 18, 12:46 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Oct 18, 1:12 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 63 min |
| Oct 18, 4:40 PM CDT | Tornado Warning | LSX | Madison | 35 min |
| Oct 18, 2:05 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 40 min |
| Oct 18, 4:23 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 37 min |
| Oct 18, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Madison, Montgomery | 50 min |
| Oct 18, 5:05 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Saint Clair | 40 min |
| Oct 18, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Randolph, Washington | 24 min |
| Oct 18, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 19 min |
| Oct 18, 5:22 PM CDT | Tornado Warning | LSX | Bond, Fayette | 38 min |
| Oct 18, 5:31 PM CDT | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.